MathSciNet Relay Station
MathSciNet bibliographic data
MR1283536 53C05 (57R20)
Agaoka, Yoshio An example of almost flat affine connections on the three-dimensional sphere. Proc. Amer. Math. Soc. 123 (1995), no. 11, 3519–3521.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement